I had butt injections in Jan of this yr. I'm starting to see red patches on my butt, at times the patches look blue. I'm also starting to see celulites on my butt. I'm worried, can I get treated for the patches? Should I remove the injetion?
8 Months Post-Op Butt Injections I'm Seeing Red Patches, Should I Be Concerned? (Photo)
Doctor Answers (3)
buttocks injections and red spots
Depending on what's injected the red spots could either be inflammation or infection. If this was a silicone injection is common for people to have an inflammatory response to the silicone. This can get worse and cause pain and swelling. Removing silicone may be the only way to solve this problem if it gets to this level.
Infection is the other thing that could cause redness.Atypical infecting organisms could cause red spots to take place months after the injection.
You need to go to a plastic surgeon can be evaluated.
Buttock Injection Complication.?
Depending what was injected can definitely make a difference. For sure, Silicone injections for buttock augmentation is always fraught with complications...at least eventually! Unfortunately, there are still physicians (and other non-physicians) using this material for buttock augmentation. The complications can be minor but usually turn into something more major with severe scar tissue formation and skin discolorations eventually requiring surgery to remove it. Problem is surgical removal may leave deforming scars or depressions. Bottom line, I would recommend consulting with a board certified plastic surgeon as soon as possible. Best of luck...RAS
Silicone Buttock injection
The silicone injected is bought from the hardware store and not a medical grade silicone. The red patches are most probably INFECTION which need to be treated aggressively,
Removal of the injected silicone is not easy, and can not be removed completely. Removal will leave deformity and dents and will need to be repaiired with further surgery in the future.
Infection can not be controled unless the foreign material is removed
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.